# SDR FDEA201007152538

- Difficulty date: July 15, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 657N322712
- Condition: Damaged
- Location: Bs 480 S26-27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTENTIAL SHORT EDGE MARGIN FOUND ON FRAME AT BS 480, BETWEEN S26L / 27L. AT BS 480, S26L / 27L, FRAME ALTERATION WAS ACCOMPLISHED DUE TO DISCREPANCY   EFFECTING THE PTF CONVERSION, ON MAE W/C 118250068DSSR07 AND MAE EA 757-5332-16-F2619, REV NEW, DATED 04/07/2010. THIS N/R IS FOR TRACKING PURPOSES ONLY REF EA F-5310-141164 AND FORM 8110-3, DATED 06/26/2010 - FIRST STAGE APPROVAL/ DTE PENDING, NOT TO EXCEED 12 MONTHS FROM DATE OF 8110-3. MAJOR ALTERATION.
